Skip to Main Content

Synchronized Periodic Solutions of a Class of Periodically Driven Nonlinear Oscillators

J. Appl. Mech. Sep 1988, 55(3): 721-728 (8 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Xiaojun Wu
  • Yong Xu
  • Huiqing Zhang
International Journal of Non-Linear Mechanics. January 2011, 46(5)
  • QUN HE
  • YONG XU
  • GAMAL M. MAHMOUD
  • WEI XU
International Journal of Modern Physics C. January 2007, 18(08)
  • Gamal M. Mahmoud
  • G. Turchetti
Physica A: Statistical Mechanics and its Applications. January 2002, 312(3-4)
  • Gamal M. Mahmoud
  • S.A. Aly
International Journal of Non-Linear Mechanics. January 2000, 35(2)
  • Gamal M. Mahmoud
Physica A: Statistical Mechanics and its Applications. January 1998, 253(1-4)
  • Gamal M. Mahmoud
International Journal of Non-Linear Mechanics. January 1997, 32(6)
  • G. M. Mahmoud
  • T. Bountis
  • G. Turchetti
Il Nuovo Cimento B Series 11. January 1995, 110(11)
  • Gamal M. Mahmoud
Physica A: Statistical Mechanics and its Applications. January 1993, 199(1)
  • Gamal M. Mahmoud
Physica A: Statistical Mechanics and its Applications. January 1992, 181(3-4)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal